# SDR CA980928018

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 9912001212
- Condition: Cracked
- Location: Wing
- Part time: 10,183 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INVESTIGATION OF DAMAGE TO THE LOWER SKIN OF THE CENTER SECTION, THE AUXILIARY FUEL CELL LINER WAS REMOVED, FOUND THE T-EXTRUSION WHICH TIES TOGETHER THE LOWER SKIN WITH THE NACELLE KEEL STRUCTURE CRACKED AT THE AFT END.  PART TC:  11,414.
